arrow
Volume 35, Issue 4
Univalent Criteria for Analytic Functions Involving Schwarzian Derivative

Zhenyong Hu, Qihan Wang, Liangmiao He & Boyong Long

Commun. Math. Res., 35 (2019), pp. 359-366.

Published online: 2019-12

Export citation
  • Abstract

In this paper, some new criteria for univalence of analytic functions defined in the unit disk in terms of two parameters are presented. Moreover, the related result of Aharonov and Elias (Aharonov D, Elias U. Univalence criteria depending on parameters. $Anal$. $Math$. $Phys$., 2014, 4(1-2): 23–34) is generalized.

  • Keywords

analytic function, univalent function, Schwarzian derivative, univalent criteria.

  • AMS Subject Headings

30C45, 30C55

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

huzhenyongad@163.com (Zhenyong Hu)

longboyong@ahu.edu.cn (Boyong Long)

  • BibTex
  • RIS
  • TXT
@Article{CMR-35-359, author = {Zhenyong and Hu and huzhenyongad@163.com and 6238 and School of Mathematical Sciences, Anhui University, Hefei, 230601 and Zhenyong Hu and Qihan and Wang and and 6239 and School of Mathematical Sciences, Anhui University, Hefei, 230601 and Qihan Wang and Liangmiao and He and and 6240 and School of Mathematical Sciences, Anhui University, Hefei, 230601 and Liangmiao He and Boyong and Long and longboyong@ahu.edu.cn and 6241 and School of Mathematical Sciences, Anhui University, Hefei, 230601 and Boyong Long}, title = {Univalent Criteria for Analytic Functions Involving Schwarzian Derivative}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {4}, pages = {359--366}, abstract = {

In this paper, some new criteria for univalence of analytic functions defined in the unit disk in terms of two parameters are presented. Moreover, the related result of Aharonov and Elias (Aharonov D, Elias U. Univalence criteria depending on parameters. $Anal$. $Math$. $Phys$., 2014, 4(1-2): 23–34) is generalized.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.04.08}, url = {http://global-sci.org/intro/article_detail/cmr/13560.html} }
TY - JOUR T1 - Univalent Criteria for Analytic Functions Involving Schwarzian Derivative AU - Hu , Zhenyong AU - Wang , Qihan AU - He , Liangmiao AU - Long , Boyong JO - Communications in Mathematical Research VL - 4 SP - 359 EP - 366 PY - 2019 DA - 2019/12 SN - 35 DO - http://doi.org/10.13447/j.1674-5647.2019.04.08 UR - https://global-sci.org/intro/article_detail/cmr/13560.html KW - analytic function, univalent function, Schwarzian derivative, univalent criteria. AB -

In this paper, some new criteria for univalence of analytic functions defined in the unit disk in terms of two parameters are presented. Moreover, the related result of Aharonov and Elias (Aharonov D, Elias U. Univalence criteria depending on parameters. $Anal$. $Math$. $Phys$., 2014, 4(1-2): 23–34) is generalized.

Zhen-yong Hu, Qi-han Wang, Liang-miao He & Bo-yong Long. (2019). Univalent Criteria for Analytic Functions Involving Schwarzian Derivative. Communications in Mathematical Research . 35 (4). 359-366. doi:10.13447/j.1674-5647.2019.04.08
Copy to clipboard
The citation has been copied to your clipboard